RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2015, Issue 12, Pages 80–93 (Mi at14330)  

Nonlinear Systems

Controlled synchronization of discrete-time nonlinear systems under constrained communication

Liu Wei, Dai Haohui, Wang Zhiming, Ni Mingkang

East China Normal University, Shanghai, China

Abstract: Consideration was given to the problem of synchronizing the master and slave nonlinear discrete systems interrelated through a communication-constrained channel. The effect of quantization error was examined, and an efficient quantization scheme was proposed such that the error of transmission vanishes under constrained communications. The desired data transmission rate was calculated. A control law such that the error of quantized synchronization is input-to-state stable with respect to the transmission error was constructed in terms of the linear matrix inequalities. The proposed scheme supports full quantized synchronization of the master and slave systems. The result obtained was exemplified by a model of simply connected flexible joint robot.

Funding Agency Grant Number
National Natural Science Foundation of China 11171113
11471118
East China Normal University xrzz2014019


Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2015, 76:12, 2156–2167

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 20.01.2015

Citation: Liu Wei, Dai Haohui, Wang Zhiming, Ni Mingkang, “Controlled synchronization of discrete-time nonlinear systems under constrained communication”, Avtomat. i Telemekh., 2015, no. 12, 80–93; Autom. Remote Control, 76:12 (2015), 2156–2167

Citation in format AMSBIB
\Bibitem{LiuDaiWan15}
\by Liu~Wei, Dai~Haohui, Wang~Zhiming, Ni~Mingkang
\paper Controlled synchronization of discrete-time nonlinear systems under constrained communication
\jour Avtomat. i Telemekh.
\yr 2015
\issue 12
\pages 80--93
\mathnet{http://mi.mathnet.ru/at14330}
\elib{http://elibrary.ru/item.asp?id=25448923}
\transl
\jour Autom. Remote Control
\yr 2015
\vol 76
\issue 12
\pages 2156--2167
\crossref{https://doi.org/10.1134/S000511791512005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366632600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84950124258}


Linking options:
  • http://mi.mathnet.ru/eng/at14330
  • http://mi.mathnet.ru/eng/at/y2015/i12/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:149
    Full text:22
    References:61
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020